ScienceAsia 40(2014): 84-88 |doi:
New estimates of the remainder term in Simpson's quadrature formula for functions of bounded variation
Wenjun Liu*, Yun Sun
ABSTRACT: In this paper we establish a refinement of Simpson's inequality for functions of bounded variation. As an application, we obtain some new estimates of the remainder term in Simpson's quadrature formula.
3 Downloads 165 Views
|College of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China
* Corresponding author, E-mail: firstname.lastname@example.org
Received 30 Mar 2013, Accepted 3 Nov 2013